# SDR GTIA2025040338831

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 9,427 hours, 4,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F/A JUMPSEAT B FLASH LIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R & R F/A B JUMP SEAT FLASHLIGHT IAW AMM 25-61-01. THIS CLEARS DMI-3598969-1
MX CONTROL NOTIFIED. PLACARDS REMOVED."
